The Journal of Modern Applied Statistical Methods is an independent, peer-reviewed, open access journal designed to provide an outlet for the scholarly works of applied nonparametric or parametric statisticians, data analysts, researchers, classical or modern psychometricians, quantitative or qualitative evaluators, and methodologists.

See About JMASM to learn more about the Journal.

Current Issue: Volume 12, Issue 2 (2013)

Front Matter


Front Matter
JMASM Editors

Invited Articles


Preliminary Testing for Normality: Is This a Good Practice?
H. J. Keselman, Abdul R. Othman, and Rand R. Wilcox

Regular Articles


Variables Sampling Plan For Correlated Data
J. R. Singh, R. Sankle, and M. Ahmad Khanday


Bayesian Joinpoint Regression Model for Childhood Brain Cancer Mortality
Ram C. Kafle, Netra Khanal, and Chris P. Tsokos

Emerging Scholars


Distribution of the Ratio of Normal and Rice Random Variables
Nayereh B. Khoolenjani and Kavoos Khorshidian

Statistical Software Applications and Review

End Matter


End Matter
JMASM Editors

Full Issue

JMASM 12(2), November 2013


Senior Editor
Shlomo S. Sawilowsky
Dr. Jack Sawilowsky
Associate Editor Emeritus
Harvey Keselman
Assistant Editor Emeritus
Alan Klockars
Associate Editor
Bruno D. Zumbo
Assistant Editors
Vance W. Berger
Todd C. Headrick
Editorial Assistance
Dr. Julie Smith